Top
20
Doctor insights on: Can You Overdose On Tylenol

Share
Dr. Heidi Fowler
1,455 doctors shared insights

Tylenol (Definition)

Acetaminophen (tylenol) is a non-steroidal anti-inflammatory which is a ...Read more


3

3
How many tylenol (acetaminophen) pills does it take to overdose?

Depends: It depends on her weight and how much she took. You need to contact the poison control center nearest you (1-800-222-1222) and/or take her to the emergency room immediately. ...Read more

5

5
What are the main effects of a tylenol (acetaminophen) pm overdose?

What are the main effects of a tylenol (acetaminophen) pm overdose?

Liver damage: If you take more than 8 pills of tylenol pm [or a total of 4, 000 milligrams of any acetaminophen], you can damage your liver seriously. Overdose of antihistamine can cause confusion, drowsiness, seizures, high blood pressure, fast pulse, high temperature, trouble peeing, even seizures. Call your doc or poison control [1-800-222-1222] immediately. ...Read more

See 1 more doctor answer
6

6
If you overdose on tylenol, (acetaminophen) how long will it take to die?

If you overdose on tylenol, (acetaminophen) how long will it take to die?

It depends on the: Dose and your liver metabolism. In the meantime, talk to a pastor, family member or friend or talk to god and vent out all your frustrations. Hope u find hope and comfort in this website: www.Theinterviewwithgod.Com. God bless u :). ...Read more

7

7
What could happen if you overdosed on tylenol (acetaminophen) extra strength?

Liver failure. : The biggest risk is liver failure. If you have any question if an overdose go get some nacytl-cysteine if possible at gnc l an get to an er immediately. If you can't get the n-acetyl cysteine within 15 minutes skip that step. ...Read more

8

8
What should I do about potential overdose tylenol (acetaminophen) extra strength?

ER: you call 911 or go to the ER immediately after reading this sentence. ...Read more

10

10
How many mg of tylenol (acetaminophen) does it normally take for an overdose to be lethal?

7000 mg : A person should not take more than 4000 mg a day and that is still a very high dose. 7000 mg can be lethal. Symptoms include nausea, vomiting, jaundice, irritability, coma, convulsions, diarrhea and abdominal pain ( this is not a complete list). Immediately go to a hospital if you or someone you know may have overdosed. And if you are suididal you need to see a professional immediately. ...Read more

See 1 more doctor answer
11

11
What are the first things that should be done for someone who has overdosed on tylenol (acetaminophen)?

911: An overdose of Acetaminophen (tylenol, also found in many over-the-counter cold/flu remedies and other meds) can be deadly, and deserves a 911 call. If it looks that there may be a delay and the overdose was within a few hours, vomiting can be induced but 911 still must be called as there could still have been significant absorption from the stomach, enough to seriously damage the liver. ...Read more

13

13
What are the signs of tylenol (acetaminophen) overdose?

What are the signs of tylenol (acetaminophen) overdose?

Variable: Nausea and vomiting in od situations is common. Most of the danger with tylenol (acetaminophen) (acetamenophen) comes from potential liver toxicity which can be fatal. Symptoms could include nausea, vomiting, abdominal pain, cramping, yellow discoloration to eyes/skin and more. It should be suspected in all od's due to the ubiquitous presence of the drug, and one should seek immediate medical attention. ...Read more

See 2 more doctor answers
14

14
What is it like to die from a tylenol (acetaminophen) overdose?

Not pretty.: Following an acute overdose there is a period of typical GI distress ( up to 24 hours) then a period of feeling well up to 72 hours before complete liver failure and varying degrees of other failure ensues. Overall a relatively long and unpleasant experience by all. ...Read more

16

16
What do I do if I overdosed on pain-relief tylenols (acetaminophen)?

What do I do if I overdosed on pain-relief tylenols (acetaminophen)?

Tylenol (acetaminophen): The major problem with Tylenol (acetaminophen) is possible liver toxicity. Usually greater the 3-4000 mg per day. So liver enzymes should be checked ...Read more

17

17
What sort of problem is an acetominophen (tylenol) overdose or poisoning?

What sort of problem is an acetominophen (tylenol) overdose or poisoning?

Liver failure: Most dangerous result of Acetaminophen poisoning is liver failure leading to severe damage of all system and often to death. ...Read more

See 1 more doctor answer
19

19
What is the treatment for acetaminophen (tylenol) overdose?

What is the treatment for acetaminophen (tylenol) overdose?

Charcoal NAC psych: First, assess the likelihood of significant overdose. Determine if acute or chronic. If a significant acute od and within first four hours - administer activated charcoal then begin n acetylcysteine. Consider consultation with liver / toxicologist if severe or multi organ failure. Consult psychiatry if intentional od. ...Read more

20

20
Is tylenol (acetaminophen) overdose painful?

Liver failure: Tylenol (acetaminophen) overdose can kill. An overdose of Acetaminophen can cause acute liver failure, which is a highly unpleasant event to go through. It is associated with cerebral edema (swelling of the brain) and blood clots and other nasty complications and can lead to the need for a liver transplant or to death. Tylenol within labeled limits is safe for most people. Taking more can kill. ...Read more

See 1 more doctor answer
Dr. Alvin Stein
2,118 doctors shared insights

Acetaminophen (Definition)

Acetaminophen (tylenol) is a non-steroidal anti-inflammatory which is a ...Read more


Overdose (Definition)

When the maximum dose of medication ...Read more